# SDR CA980406017

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 69737723
- Condition: Improper Part
- Location: Nlg Blkhd
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: H

## Discrepancy

(CAN) A/C GROUNDED DUE TO DAMAGE AT AFT NLG PRESSURE BULKHEAD OF NOSE WHEEL WELL.  BRACKET MOUNTED, 69-73772-3 IS A 737-300 PART AND NOT APPLICABLE TO A 200 SERIES A/C.  DAMAGE OCCURRED WHEN LANDING GEAR RETRACTED.  PAN NOT REPAIRABLE, REPLACED..  PART TOTAL CYCLES:  48.
